Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Got hit on face. MRI normal. Having eye floaters. What is causing this?

i have been having visible floatters in both eyes for last 1 month. Between had a fall some 14 weeks back; my right face hit the ground..had mri with iam done (because developed tinnitus after 2 weeks of the fall) and all was normal. Could the fall cause the eye floatters, however i did not have any eye problem since i fell untill the week 14th.
Asked On : Thu, 10 Jan 2013
Answers:  2 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
friend u should go for dilated fundus examination of both eyes as floaters could be due to many retinal pathologies.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Dentist Dr. Deepika Attresh's  Response
Hello & welcome
As you had history of fall on the right side but floatters in both the eyes so it does not seem that this is associated with fall because in that case only right side of eye cause problem.
there may be some compression of nerve.
so visit your doctor and ask for further assistance.
thanks & take care
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor